[Early onset of metronidazole-induced peripheral neuropathy in a patient with amoebic colitis:a case report].
Аннотация
Peripheral neuropathy reportedly develops after a long period of metronidazole administration. Here, we report a case of amoebic colitis in which peripheral neuropathy occurred approximately 24 hours after administering metronidazole. A 76-year-old man presented with mucous and bloody stool. Initially, lower gastrointestinal endoscopy and stool analysis confirmed the occurrence of amoebic colitis, and metronidazole was then intravenously administered. The following day, however, the patient experienced a diminished sensation in a glove-and-stocking distribution in his extremities, followed by bilateral burning foot pain. After the withdrawal of metronidazole, the symptoms improved and finally disappeared 3 months later.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.